# SDR EIA2000189

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1450-1460 BL RBL 74R SEAT TRACK FLANGE CORRODED.  SEAT TRACK REPAIRED PER SRM 53-10-05 FIG 32 AND SRWS 917282.  (M)
